# SDR 9715379979

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LOWER EMERGENCY EXIT SIGN LIGHT AT LEFT AFT OVERWING EXIT INOPERATIVE.  REPLACED BATTERIES AND LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
